American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Byung-Geun Oh. Conformal and cp types of surfaces of class $\mathcal{S}$. Proc. Amer. Math. Soc. 143 (2015) 2935-2947.
Abstract, references, and article information   
View Article: PDF

[2] G. Gromadzki, A. Weaver and A. Wootton. Connectivity and dimension of the $p$-locus in moduli space. Contemporary Mathematics 629 (2014) 189-202.
Book volume table of contents   
View Article: PDF

[3] S. Allen Broughton and Aaron Wootton. Exceptional automorphisms of (generalized) super elliptic surfaces. Contemporary Mathematics 629 (2014) 29-42.
Book volume table of contents   
View Article: PDF

[4] S. Allen Broughton. Superelliptic surfaces as $p$-gonal surfaces. Contemporary Mathematics 629 (2014) 15-28.
Book volume table of contents   
View Article: PDF

[5] Antonio F. Costa and Hugo Parlier. On Harnack's theorem and extensions: A geometric proof and applications. Conform. Geom. Dyn. 12 (2008) 174-186. MR 2448264.
Abstract, references, and article information   
View Article: PDF

[6] Robert M. Guralnick and John Shareshian. Symmetric and alternating groups as monodromy groups of Riemann surfaces. I. Generic covers and covers with many branch points. Memoirs of the AMS 189 (2007) MR 2343794.
Book volume table of contents   

[7] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Philip L. Bowers and Kenneth Stephenson. A ``regular'' pentagonal tiling of the plane. Conform. Geom. Dyn. 1 (1997) 58-86. MR 1479069.
Abstract, references, and article information   
View Article: PDF

[9] Martin U. Schmidt. Integrable systems and Riemann surfaces of infinite genus. Memoirs of the AMS 122 (1996) MR 1329944.
Book volume table of contents   

[10] A. Erëmenko. On the characterization of a Riemann surface by its semigroup of endomorphisms . Trans. Amer. Math. Soc. 338 (1993) 123-131. MR 1106188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John F. X. Ries. Subvarieties of moduli space determined by finite groups acting on surfaces . Trans. Amer. Math. Soc. 335 (1993) 385-406. MR 1097170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mikihiro Hayashi, Mitsuru Nakai and Shigeo Segawa. Bounded analytic functions on two sheeted discs . Trans. Amer. Math. Soc. 333 (1992) 799-819. MR 1066444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Reza Zomorrodian. Bounds for the order of supersoluble automorphism groups of Riemann surfaces . Proc. Amer. Math. Soc. 108 (1990) 587-600. MR 994795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. C. Penner. The Schottky problem on pants . Proc. Amer. Math. Soc. 104 (1988) 253-256. MR 958077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Toshimasa Tada. Picard dimensions of close to rotationally invariant densities . Proc. Amer. Math. Soc. 100 (1987) 467-473. MR 891147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter G. Doyle. Random walk on the Speiser graph of a Riemann surface. Bull. Amer. Math. Soc. 11 (1984) 371-377. MR 752802.
Abstract, references, and article information   
View Article: PDF

[17] Peter Waterman and Scott Wolpert. Earthquakes and tessellations of Teichm\"uller space . Trans. Amer. Math. Soc. 278 (1983) 157-167. MR 697067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. O. Chung. Existence of harmonic $L^1$ functions in complete Riemannian manifolds . Proc. Amer. Math. Soc. 88 (1983) 531-532. MR 699427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yosef Stein. On homeomorphisms preserving principal divisors . Proc. Amer. Math. Soc. 83 (1981) 557-562. MR 627691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert D. M. Accola. Plane models for Riemann surfaces admitting certain half-canonical linear series. II . Trans. Amer. Math. Soc. 263 (1981) 243-259. MR 590422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Norman L. Alling. Global ideal theory of meromorphic function fields . Trans. Amer. Math. Soc. 256 (1979) 241-266. MR 546917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1